# SDR UPS05245859

- Difficulty date: October 25, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR CRACK  ON INNER SKIN SECOND INSPECTION HOLE FWD EDGE AT  BOTTOM.  REMOVE FASTENER AND CHECK DEPTH OF CRACK TO DETERMINE REPAIR.  HFEC CARRIED OUT AND CRACK FOUND CONTAINED WITHIN FASTENER HOLE.  REPAIRED IAW SRM 51-40-02.
